# SDR UALA2010070202352

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 63,281 hours, 23,202 cycles
- Engine: Pwa PW2040
- Engine time: 61,739 hours, 20,714 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG OIL ISSUE, FLIGHT DIVERTED.  NR 2 ENG OIL LOSS WITH OIL TEMP RISING.  PULLED INTERMEDIATE COMP BLEED VALVE FOR OIL PRESENCE.  FOUND OIL BEHIND 7TH STAGE CHECK VALVE, CHECK VALVE HAS ONE CLAMP NOT SECURED. REMOVED ENGINE AND ACCOMPLISHED FIREWALL INSP. METAL FOUND ON SEVERAL CHIP DETECTORS. REPLACED ENGINE IAW AMM.
